fentanyl withdrawl 7 days off patch still very weak is this normal
I was on the fentanyl patch for chronic pain. Had hard time with it. Fisrst not sticking and finding the right dose. worked for maybe 30 days applying 75mg every 48 hours. then started to feel bad sweats, anxious and numbness at about 36 hours. Went off 7 days ago. Was bad but livable. Now I can't seem to get my energy back, is this normal. I am weak and feel almost like am not capable of moving or doing anything. Is this my brain just trying to get back to normal. Please help...should I go to md. for this or wait it out.
New pain management plan...lidocaine patches and celebrex....my choice to be off narcotics.
Welcome, and to answer your question, yes, lack of energy is very normal. Give it time, your levels will return. You haven't been on them long, so you shouldn't have too long to wait for it.
You can take supplements to improve your energy.
Congratulations!! Smart move getting off those patches! Don't let the lethargy get to you - do whatever necessary to keep your spirits up while you're physically down and out... If you need more information post a question with the name LadySundown in the title; she was on patches a long time and is currently tapering very successfully (and she's a great person for any related advice!) All the best! Nefesh
I also have come patch 5 100 every to days and 1200mg oxy Its tough you may need some real medical help there is some things a Doc can give you non-opioid so check with Doc is my advice and many great tips on this site for herbal remedies coming off fentanyl can be dangers!!
My pain doc put me on fentanyl patches. First percoset then patches. I thought it would be great no pills change every 3 days. I had really no idea it would be so hard to detox. I actually went for a mile walk, cleaned the house up and made dinner. It was a big push but life is passing me by and I hate not being a part of it.
I decided not to taper I was all ready sick when I started my detox because the patches didn't work. I went from 75 to 25 to 0 in 2 days. Plus quit taking the percs with on friday.
I am not sure what to do from here. I am going to do everything I can to avod sugery. yoga, walking, lose 30 lbs. hopefully that will make it better. For now it is lidocaine patches and celebrex.
By the way it is rare if not impossible to die from opiate withdrawl. Overdose yes, withdrawl no...it feels like it though.
I started on fentanyl 100mcg/hr and changed every three days. I am lucky and have had no problem with them sticking. I wear them on my upper back. Since they're opiates, they're mean and don't want to let you go.
I have gone from the 100mcg to 37mcg (one 25mch and one 25) It's getting near time for another cut to just the 20mcg patch. Tapering off is slow and it's my opinion that fentanyl is dangerous. I have researched it endlessly looking for something good. It's good to hear you want off of them.
The other way is to go on methadone for two weeks and remove the patches immediately. I'm afraid to do that but every one's different.
I wish you the best and please let me know how you're doing. I don't find many people on fentanyl on here so I don't post much.
HI I just found ths site and dont know if anyone will read this nut here i go anyway...i need a bit of encouragement for a bit...i have been on the fentanyl patch for 3 years and August of 2009 i began my tapering....i was on 125 mcg/hr. now i am down to only 12 mcg'hr and its the beginning of JUne 2010...anyway i have really noticed as i get lower these last few doses that going through withdrawal symptoms such as feeling achy everywhere and i am having so much trouble with sleeping now matter how many herbal stuff i take for sleep....got he sweats and chills off and on too....does anyone know roughly how long this will go on for? its been only 3 days at this amount...any advice of herbal things that will help me get through this would be great....especially the achiness..i really dont want to take advil or anything like that ...are there any other safe alternatives? Thanks so much!!!
Hello chemmonster - I saw your post from a few years back now, and am wondering if/when you started feeling more energy. The last post I saw from you, was 4 months after the last patch. That's where I'm at now, 4 months, still completely exhausted just about all the time, feeling lousy. Able to do things only by enormous exertion of willpower. Please offer hope! -- Thanks -
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.